# SDR MALA954487

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Internal Fault
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3201 - ON APPROACH TO MSP, THE NOSE GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE DURING THE GEAR EXTENSION.  ALL OTHER INDICATIONS WERE NORMAL.  MAINTENANCE REPLACED THE NOSE GEAR UP POSITION SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (X)
